# SDR ABXA050254

- Difficulty date: October 7, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 57,904 hours, 54,036 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619505
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL CRACK FOUND IN LEFT AFT MAIN FRAME FORWARD FLANGE.  FRAME IS OUT OF REPAIR LIMITS IAW ES00916 DUE TO CRACKS IN BOTH FLANGES.  REPLACED MAIN FRAME ON EA 53400325-001-5.
